# SDR CA030312021

- Difficulty date: March 8, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 6,528 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 1303800455
- Condition: Failed
- Location: Oil Pressure
- Part time: 10,886 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, FLIGHT CREW NOTED INCREASE IN OIL TEMPERATURE ON RIGHT ENGINE.  CREW ELECTED TO RETURN TO GATE.  MAINTENACE FOUND OIL TEMP PORTION OF DUAL INDICATOR (PRESSURE) AT FAULT. INDICATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
